The discrete Boltzmann equation with multiple collisions

Global existence and stability for the initial value problem

N. Bellomo, Shuichi Kawashima

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

This paper deals with the analysis of the initial value problem in all space ℝd, d≥2, for the discrete Boltzmann equation with multiple collisions. After a preliminary analysis of the mathematical modeling of the evolution equations, global existence and asymptotic behavior are proven using suitable stability criteria. Some applications verify the analysis for specific models.

Original languageEnglish
Pages (from-to)245-253
Number of pages9
JournalJournal of Mathematical Physics
Volume31
Issue number1
DOIs
Publication statusPublished - 1990 Jan 1
Externally publishedYes

Fingerprint

Discrete Equations
Global Stability
Boltzmann Equation
boundary value problems
Global Existence
Initial Value Problem
Collision
collisions
D-space
Stability Criteria
Mathematical Modeling
Evolution Equation
Asymptotic Behavior
Verify
Model

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

@article{2bfb12d204054ae78915dda29003bab0,
title = "The discrete Boltzmann equation with multiple collisions: Global existence and stability for the initial value problem",
abstract = "This paper deals with the analysis of the initial value problem in all space ℝd, d≥2, for the discrete Boltzmann equation with multiple collisions. After a preliminary analysis of the mathematical modeling of the evolution equations, global existence and asymptotic behavior are proven using suitable stability criteria. Some applications verify the analysis for specific models.",
author = "N. Bellomo and Shuichi Kawashima",
year = "1990",
month = "1",
day = "1",
doi = "10.1063/1.528866",
language = "English",
volume = "31",
pages = "245--253",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "1",

}

TY - JOUR

T1 - The discrete Boltzmann equation with multiple collisions

T2 - Global existence and stability for the initial value problem

AU - Bellomo, N.

AU - Kawashima, Shuichi

PY - 1990/1/1

Y1 - 1990/1/1

N2 - This paper deals with the analysis of the initial value problem in all space ℝd, d≥2, for the discrete Boltzmann equation with multiple collisions. After a preliminary analysis of the mathematical modeling of the evolution equations, global existence and asymptotic behavior are proven using suitable stability criteria. Some applications verify the analysis for specific models.

AB - This paper deals with the analysis of the initial value problem in all space ℝd, d≥2, for the discrete Boltzmann equation with multiple collisions. After a preliminary analysis of the mathematical modeling of the evolution equations, global existence and asymptotic behavior are proven using suitable stability criteria. Some applications verify the analysis for specific models.

UR - http://www.scopus.com/inward/record.url?scp=0000266029&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000266029&partnerID=8YFLogxK

U2 - 10.1063/1.528866

DO - 10.1063/1.528866

M3 - Article

VL - 31

SP - 245

EP - 253

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 1

ER -